# SDR UIEA2018021700244

- Difficulty date: February 16, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,801 hours, 18,929 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START ON GROUND, AN APU FAULT EICAS MESSAGE DISPLAYED,  SECOND START SUCCESSFUL,  DURING SECOND APU START, THE  APU BATTERY DISCHARGE MESSAGE DISPLAYED.   TROUBLESHOT IAW FIM 24-90-04, STARTED APU SEVERAL TIMES.  NO FAULTS NOTED,  OK FOR SERVICE.
